# SDR AALA200801636

- Difficulty date: June 16, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 42,566 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T1312/16JUN.  CREW REPORTED GEAR INDICATION AFTER RETRACTION.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
